# SDR SWAA2022041913536

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Lh Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H AILERON TAB #1 HINGE; O/B HINGE COVER IS CRACKED. / REMOVED AND REPLACED LEFT AILERON TAB HINGE COVER IAW SOPM 20-50-01 59800U 07NOV19
